How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar, MD Your Own Question
Dr.M.D.Mazumdar, MD
Dr.M.D.Mazumdar, MD, Doctor (MD)
Category: Health
Satisfied Customers: 8947
Experience:  Twenty years experience in active private practice
Type Your Health Question Here...
Dr.M.D.Mazumdar, MD is online now
A new question is answered every 9 seconds

In mid May of this year I started to struggle with lightheadedness,

Customer Question

In mid May of this year I started to struggle with lightheadedness, nauseous, and extreme exhaustion. After several test my nutritionist suggested that I try and gluten free diet for a week as a last resort. It was insane within a couple days I was feeling better than I had in years. I have been on a narcolepsy medication prestique on for 4 years, it was thought that my exhaustion was a side effect of my medication for anxiety and depression. Two weeks ago I had breast augmentation surgery and have noticed that I am having headaches on a regular basis every evening. I have never really had headaches before. I also have recently noticed that I am having difficulty reading up close. I have worn glasses since I was 17yrs old for just nearsightedness. I also am on a rather high dose of oxybutynin to control my overactive bladder and incontinence issues that I have dealt with since I was 24yrs old. I have also been diagnosed with vulvodynia in early 2008 (after getting married and dealing with extremely painful sex). I was a virgin prior to marriage. I don't know if any of these things are connected and symptoms of one large issue. Or if they are completely unrelated. I am a 30yr old female that is healthy and active. I workout on a regular basis both cardio and weights. I have had no children
Submitted: 4 years ago.
Category: Health
Expert:  Dr.M.D.Mazumdar, MD replied 4 years ago.

Welcome and thank you for your question.

I don't think that these conditions are related.

Your exhaustion could be a side effect of your medication. But the lightheadedness and nausea is more likely to be due to the variation in the eye sight.

It is also likely that your earlier diet was causing indigestion leading to the nausea. If you have been drinking less fluids due to the nausea, dehydration could have caused the lightheadedness and the exhaustion.

Please also consult an internal medicine specialist for a complete checkup besides the eye examination.

I hope this helps.

Please rate my answer and/or click 'Accept' - that is the way I receive credit for helping you with your question and compensation for my time with you. A positive rating will be appreciated.

Related Health Questions